MAUDE Adverse Event Report: WALLABY MEDICAL WALLABY AVENIR COIL SYSTEM

WALLABY MEDICAL WALLABY AVENIR COIL SYSTEM
Model Number 18CFR12040
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was admitted for the embolization of 2 intracranial aneurysms.During the procedure, it was impossible to deliver the coil.The coil stretched and could not be completely inserted into the aneurysm.It was subsequently pressed against the wall of the petrous carotid artery and the supraclinoid internal carotid artery by the placement of two stabilization stents.Information relating to the patient: it was necessary to place an additional stent to try to resolve the issue.Dual antiplatelet therapy was administered to the patient.Hospitalization was prolonged.
 
Additional Manufacturer Narrative
A manufacturing document review was conducted for lot: wcs11713 of the wallaby avenir coil system.The review confirmed that the lot was manufactured, inspected, and released in compliance with all required specifications the lot was not associated with any other adverse events or complaints.Since the device was not returned to the manufacturer for evaluation, the alleged product discrepancy could not be confirmed.However, from the clinical information, it was suspected that the coil impossible to delivery is related to vessel tortuosity and microcatheter kink, which potentially cause the coil damage or stuck inside the microcatheter, preventing it to deliver out of microcatheter, and during retrieval, the coil get prematurely detached.

Brand Name
WALLABY AVENIR COIL SYSTEM
Common Device Name
WALLABY AVENIR COIL SYSTEM
Manufacturer (Section D)
WALLABY MEDICAL
22901 mill creek drive
laguna hills CA 92653
Manufacturer (Section G)
SHANGHAI WALLABY MEDICAL TECHNOLOGIES CO., INC.
lane 299, kangwei road
pudong new area
shanghai, 20131 5
CH   201315
Manufacturer Contact
nate knock
22901 mill creek drive
laguna hills, CA 92653
9494809466
MDR Report Key25157359
Report Number3014644549-2026-00003
Device Sequence Number9378626
Product Code HCG
UDI-Device Identifier06970908210075
UDI-Public(01)06970908210075(17)301216(10)WCS11713
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173711
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number18CFR12040
Device Lot NumberWCS11713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown